MAUDE Adverse Event Report: APEX HEALTHCARE MFG, INC DRIVE; PATIENT LIFT, ELECTRONIC

APEX HEALTHCARE MFG, INC DRIVE; PATIENT LIFT, ELECTRONIC
Model Number 13242
Medical Device Problem Codes Component Missing (2306); Material Deformation (2976)
Health Effect - Clinical Codes Fall (1848); Hip Fracture (2349)
Date of Event 06/15/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss is the initial importer of the device which is an electronic patient lift.We are awaiting return of the device for evaluation.We have received photos of the device.When additional information is received a follow-up submission will be tendered.The facility stated the patient lift malfunctioned during operation and the resident fell.The incident occurred while transferring the patient from a bed to a wheelchair.Lift shows signs of bent metal and bolt missing where the boom connects to mast.The lift is inoperable.The resident suffered a hip fracture.Unit was used for approximately 16 months.Unit was used by multiple patients.

Brand Name
DRIVE
Common Device Name
PATIENT LIFT, ELECTRONIC
Manufacturer (Section D)
APEX HEALTHCARE MFG, INC
no. 6, industrial 2nd road
tou chiao industrial park,
min hsiung, shiang chiayi
TW 
MDR Report Key12204874
Report Number2438477-2021-00032
Device Sequence Number14734474
Product Code FSA
UDI-Device Identifier00822383125633
UDI-Public822383125633
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/21/2021
Report Date (Section F) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number13242
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/18/2021
Device Age3 YR
Event Location Nursing Home
Date Report to Manufacturer08/01/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA07/21/2021